MAUDE Adverse Event Report: DIGITAL HEALTH SOLUTIONS, INC. CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

DIGITAL HEALTH SOLUTIONS, INC. CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that there's no sound coming out of this unit.According to the customer, there's an audio cable that works like a kvm aux repeater box.They use this to send the sound out to the screens on the hallway.When adjusting the volume slider, the sound is only heard in the hallway screens.Usually, the sound/alarm is heard at both the hallway and the prefence system.The customer will upgrade as the prefence is discontinued.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: patient information: attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Relevant tests and laboratory data: attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Other relevant history: attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Concomitant medical products: attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.The following is not available (n/a) to this report: device manufacture date.
 
Event or Problem Description
The customer reported that there's no sound coming out of this unit.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that there's no sound coming out of this unit.According to the customer, there's an audio cable that works like a kvm aux repeater box.They use this to send the sound out to the screens on the hallway.When adjusting the volume slider, the sound is only heard in the hallway screens.Usually, the sound/alarm is heard at both the hallway and the prefence system.The customer will upgrade as the prefence is discontinued.There was no patient injury reported.Investigation summary: the customer was informed that the prefense system has already been discontinued.A review of the history of the serial number identified no previous complaints against the device.Based on the available information, a definitive root cause could not be identified.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient information: no reply was received.D10 attempt # 1: 02/22/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.Attempt # 2: 02/28/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.Attempt # 3 03/07/2023 emailed the customer via microsoft outlook for patient & device information: no reply was received.The following fields are not available (n/a) to this report: additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h10 additional manufacturer narrative.Manufacturer references # (b)(4).

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
DIGITAL HEALTH SOLUTIONS, INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
DIGITAL HEALTH SOLUTIONS, INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key16518346
Report Number2032233-2023-03360
Device Sequence Number3354017
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown